Results 1 to 10 of 10
  1. #1
    Registered User Esmy's Avatar
    Join Date
    Aug 2011
    Location
    North Carolina
    Posts
    88
    Thanks
    4
    Thanked 6 Times in 6 Posts
    Blog Entries
    1

    Default Dizziness anyone?

    I had chronic dizziness for a year and saw soo many doctors that said it couldn't be the Metformin, but then I decided to quit taking it on my own and wha la! No dizziness after that again. Now I am put back on it for 2 weeks starting yesterday and the dizziness came back last night. Does anyone else have this? I can handle nausea and bathroom problems but every time I close my eyes at night to sleep, my head starts spinning.
    "..the only way to achieve the impossible, is to believe it's possible." ~Alice in Wonderland
    Me- 31 Husband- 41 (married 10 years)
    TTC 10 years- trying to adopt now

    DX: Hypothyroid, Gastroparesis, Insulin Resistance, PCOS, Endometriosis (in 2004), Unicornuate Uterus


  2. #2
    Registered User cbg's Avatar
    Join Date
    Jan 2012
    Location
    Richmond, Va
    Posts
    47
    Thanks
    0
    Thanked 7 Times in 7 Posts

    Default

    I got really dizzy a few hrs after taking it at first and now only every once in a while.

  3. #3
    Registered User Esmy's Avatar
    Join Date
    Aug 2011
    Location
    North Carolina
    Posts
    88
    Thanks
    4
    Thanked 6 Times in 6 Posts
    Blog Entries
    1

    Default

    I had it every day all day. It's worse right after I take it too though and then I start to recover right before I have to take it again. lol
    "..the only way to achieve the impossible, is to believe it's possible." ~Alice in Wonderland
    Me- 31 Husband- 41 (married 10 years)
    TTC 10 years- trying to adopt now

    DX: Hypothyroid, Gastroparesis, Insulin Resistance, PCOS, Endometriosis (in 2004), Unicornuate Uterus


  4. #4
    Registered User Audi10's Avatar
    Join Date
    Nov 2010
    Posts
    3,193
    Thanks
    270
    Thanked 776 Times in 676 Posts
    Blog Entries
    9

    Default

    what dose are you on??? it shouldnt be making you dizzy have you spoken to your dr about this? your dose could be too high... or maybe a trip to an ENT to talk about the dizzyness is in order?
    ME (27) & DH (33) +
    DS (born 6/12 on due date) & DD (born 1/14 @ 35wks 3days) =
    FAMILY COMPLETE!

  5. #5
    Registered User Esmy's Avatar
    Join Date
    Aug 2011
    Location
    North Carolina
    Posts
    88
    Thanks
    4
    Thanked 6 Times in 6 Posts
    Blog Entries
    1

    Default

    It's only 500 and the gyno that originally prescribed it said to keep taking it anyway and the Endo that just prescribed it knows too but said to try anyway because it could really help.

    I saw a lot of different types of doctors for the dizziness until I took matters in my own hands and stopped taking the metformin and the dizziness magically disappeared and never came back til yesterday when I started it again.
    "..the only way to achieve the impossible, is to believe it's possible." ~Alice in Wonderland
    Me- 31 Husband- 41 (married 10 years)
    TTC 10 years- trying to adopt now

    DX: Hypothyroid, Gastroparesis, Insulin Resistance, PCOS, Endometriosis (in 2004), Unicornuate Uterus


  6. #6
    Wishing for Baby #1 CAdkins's Avatar
    Join Date
    Jun 2011
    Posts
    123
    Thanks
    26
    Thanked 22 Times in 21 Posts
    Blog Entries
    4

    Default

    I've gotten dizzy spells on it, but never an all day thing... and no one can explain why its happening?
    Me (27) Hidden Content DH (41)
    Diagnosed April 2010
    TTC#1
    Meds: Metformin ER 1000mg, Prenatal Vitamins, Zoloft 50mg
    Clomid: 8 cycles (7bfn, 1 chemical)
    Femara 2.5mg CD 3-7:









  7. #7
    Registered User Esmy's Avatar
    Join Date
    Aug 2011
    Location
    North Carolina
    Posts
    88
    Thanks
    4
    Thanked 6 Times in 6 Posts
    Blog Entries
    1

    Default

    Nope, no answers. Doctors don't even believe me when I tell them either. It's not listed as a major or minor recurring side effect so to them, it doesn't exist. Yet I know 100% for sure it's that. I also had the exact same reaction to Victoza. With the Metformin, the severity would hit me throughout the day. Like I'd be taking a shower and bend over and all of a sudden it would hit me, or most nights I would close my eyes and my head would start spinning (it felt like it was right above my eyes in my head). I had a lot of sleepless nights from that.
    "..the only way to achieve the impossible, is to believe it's possible." ~Alice in Wonderland
    Me- 31 Husband- 41 (married 10 years)
    TTC 10 years- trying to adopt now

    DX: Hypothyroid, Gastroparesis, Insulin Resistance, PCOS, Endometriosis (in 2004), Unicornuate Uterus


  8. #8
    Registered User Audi10's Avatar
    Join Date
    Nov 2010
    Posts
    3,193
    Thanks
    270
    Thanked 776 Times in 676 Posts
    Blog Entries
    9

    Default

    If it wernt for you having this problem before when on met then going off met and the issue going away I would think vertigo as I have that..thats why I suggest seeing an ENT, even still an ENT might believe you.
    ME (27) & DH (33) +
    DS (born 6/12 on due date) & DD (born 1/14 @ 35wks 3days) =
    FAMILY COMPLETE!

  9. #9
    Registered User mrsgarza3's Avatar
    Join Date
    Feb 2012
    Location
    Georgia
    Posts
    5
    Thanks
    1
    Thanked 4 Times in 2 Posts

    Default

    I was on Metformin years ago, and never experienced any dizziness. I just got on it again 10 days ago, 750 mg XR, and I get the worst dizziness! I thought it was reacting badly with some food I ate or maybe vertigo, but it comes in waves all day no matter what I eat! I do not get it very badly at night when I lay down, thank goodness! I can only imagine how bad that is for you :/ It does make driving really hard, and I sit at a desk in front of a computer all day which only makes it worse. Between the dizziness and the nausea, I can't stand this medication!
    Michelle Hidden Content Manuel February 12, 2010
    On a healthy journey before TTC
    Women's One A Day
    Metformin ER 750mg
    Ortho Tri-cyclen

    Hidden Content

  10. #10
    Registered User 530Wifey's Avatar
    Join Date
    Apr 2012
    Posts
    10
    Thanks
    0
    Thanked 3 Times in 3 Posts

    Default

    I feel drowsy most of the time, and seem to just want to sleep for some reason. My dose is only the 500 mg, so wondering if I will feel the same once the dosage is increased. I am hoping that this will wear off soon.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •